Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 14, 2015, 5:04 PM CDT for Andrews County, Gaines County, Winkler County, Texas; Lea County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2015, 5:04 PM CDT (22:04 UTC)
- Expired
- May 14, 2015, 6:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Lea County, NM, Andrews County, TX, Gaines County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 68 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
847
WUUS54 KMAF 142204
SVRMAF
NMC025-TXC003-165-495-142300-
/O.NEW.KMAF.SV.W.0093.150514T2204Z-150514T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
504 PM CDT THU MAY 14 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEA COUNTY IN SOUTHEAST NEW MEXICO...
WESTERN ANDREWS COUNTY IN WEST TEXAS...
SOUTH CENTRAL GAINES COUNTY IN WEST TEXAS...
NORTHERN WINKLER COUNTY IN WEST TEXAS...
* UNTIL 600 PM CDT/500 PM MDT/
* AT 403 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF JAL...AND MOVING NORTH AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FRANKEL CITY...FLOREY AND JAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3245 10243 3208 10276 3208 10280 3205 10280
3185 10298 3189 10323 3217 10316 3230 10299
3272 10284
TIME...MOT...LOC 2204Z 184DEG 31KT 3204 10308
HAIL...1.75IN
WIND...60MPH
$$1 follow-up statement
191
WWUS54 KMAF 142228
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
528 PM CDT THU MAY 14 2015
TXC495-142238-
/O.CAN.KMAF.SV.W.0093.000000T0000Z-150514T2300Z/
WINKLER TX-
528 PM CDT THU MAY 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WINKLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3245 10243 3210 10276 3213 10293 3217 10316
3230 10299 3272 10284
TIME...MOT...LOC 2228Z 206DEG 35KT 3231 10299
$$
NMC025-TXC003-165-142300-
/O.CON.KMAF.SV.W.0093.000000T0000Z-150514T2300Z/
GAINES TX-ANDREWS TX-LEA NM-
528 PM CDT THU MAY 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN LEA...WESTERN ANDREWS AND SOUTH CENTRAL GAINES COUNTIES
UNTIL 600 PM CDT/500 PM MDT/...
AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
OF EUNICE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKEL CITY AND FLOREY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3245 10243 3210 10276 3213 10293 3217 10316
3230 10299 3272 10284
TIME...MOT...LOC 2228Z 206DEG 35KT 3231 10299
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 4:11 PM CDT, 53 minutes earlier.
Area forecast discussion, May 14, 4:11 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
411 PM CDT Thu May 14 2015
.UPDATE...
We have updated the zone forecast to include Severe Thunderstorm
Watch #171. This will be in effect until 15/04Z...11 pm CDT or 10
pm MDT.
&&
.PREV DISCUSSION... /ISSUED 234 PM CDT Thu May 14 2015/
DISCUSSION...
Severe thunderstorms are expected this afternoon and tonight with
large hail, damaging winds and a few tornadoes possible. In
addition, some of the storms will produce heavy rainfall with
localized flash flooding possible.
A large upper low along the California coast will amble
southeastward to southern California Friday. A plume of mid and
upper level moisture will spread over the region tonight within the
resultant southwest flow aloft downstream of this upper low. A
shortwave trough also within the plume of moisture will translate
northeastward over the area tonight, accompanied by the LFQ of a
120kt h25 jet. As heating destabilizes the atmosphere along and
east of a dryline expected to be situated near a Hobbs to Fort
Stockton to near Sanderson line this afternoon, expect thunderstorms
to develop as the cap erodes. Since SBCAPE will be on the order of
2000-2500 J/Kg and 0-6km bulk shear will be 30-35kt, thunderstorms
will become organized, some of which will be severe. Large hail is
expected with some of the storms due to mid level lapse rates of 7-8
C/km, while damaging winds and a few tornadoes are also possible due
to favorable shear profiles. Heavy rainfall will accompany some of
the stronger storms, and with many areas across the Permian Basin,
western Low Rolling Plains and Lower Trans Pecos having fairly
saturated soil from recent heavy rain, have decided to issue a Flash
Flood Watch for tonight. Locations east of a Seminole to Fort
Stockton to Sanderson line will be most susceptible to heavy rain/
flash flooding.
The cutoff low will meander eastward Friday while encompassing much
of the western ConUS. Another round of convection will be possible,
especially Friday night. Will continue to include a mention of
severe thunderstorms in the Hazardous Weather Outlook for Friday
afternoon/night, but heavy rainfall and flash flooding may be the
main concern. The GFS in particular has been honing in on heavy
rainfall Friday night, with most other operational models much less
optimistic. Since there is not a lot of support for heavy rainfall
from most operational models Friday night, will hold off on issuance
of a Flash Flood Watch at this time.
Dry air will mix eastward Saturday and Sunday with any thunderstorm
chances being relegated to the eastern Permian Basin and Lower Trans
Pecos as a potent shortwave trough ejects northeastward across New
Mexico early Saturday. Will continue with a slight chance these
areas, perhaps a few being strong or severe. Strong winds may occur
in the Guadalupe Mountains on Saturday as mid level winds will more
than likely mix down and funnel through gaps and passes. For now,
have beefed wind speeds up in the forecast and made a mention in the
Hazardous Weather Outlook. After the upper low ejects well north of
the region, another upper low will rapidly take it's place along the
west coast late this weekend. Current indications are this upper
low will give the region another good shot at rainfall, especially
Monday through Tuesday night. Heavy rainfall and flash flooding
will be the primary threats, at least according to current data.
Needless to say, will keep healthy rain chances in for these time
periods. As far as temperatures are concerned, near normal high
temperatures and slightly above normal low temperatures will be the
norm through next Monday, with cooler lows on Sunday morning being
the exception.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 59 83 63 84 / 60 10 50 10
BIG SPRING TX 65 85 68 87 / 80 10 50 20
CARLSBAD NM 57 85 57 81 / 10 10 30 10
DRYDEN TX 66 88 67 92 / 60 10 20 10
FORT STOCKTON TX 63 86 64 88 / 40 10 20 10
GUADALUPE PASS TX 53 76 54 70 / 10 10 20 10
HOBBS NM 56 81 60 79 / 30 10 50 10
MARFA TX 51 81 53 81 / 20 10 20 10
MIDLAND INTL AIRPORT TX 63 85 66 86 / 70 10 40 10
ODESSA TX 63 85 67 86 / 70 10 40 10
WINK TX 61 87 63 88 / 30 10 30 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Friday morning FOR THE FOLLOWING
ZONES... Borden...Crane...Dawson...Ector...Glasscock...
Howard...Martin...Midland...Mitchell...Pecos...Reagan...
Scurry...Terrell...Upton.
&&
03/67
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 14, 2:35 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 PM CDT THU MAY 14 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-151945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 235 PM CDT THU MAY 14 2015 /135 PM MDT THU MAY 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN. LARGE HAIL... DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL CAN BE EXPECTED. A FEW TORNADOES WILL BE POSSIBLE TOO...MAINLY IN THE EARLY EVENING HOURS. HEAVY RAINFALL HAS THE POTENTIAL TO RESULT IN FLASH FLOODING...ESPECIALLY ALONG AND EAST OF A SEMINOLE TO SANDERSON LINE. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AFTERNOON AND EVENING ACROSS SOUTHEAST NEW MEXICO...PARTS OF THE TRANS PECOS...AND THE PERMIAN BASIN. HEAVY RAINFALL FROM THESE STORMS FRIDAY NIGHT COULD RESULT IN FLASH FLOODING. THUNDERSTORM CHANCES SHIFT TO THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS SATURDAY. MORE WIDESPREAD RISK OF STORMS RETURNS ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO MONDAY THROUGH TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL BE THE BIGGEST THREAT FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 14, 3:47 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 347 PM CDT THU MAY 14 2015 TXZ058-060-067-068-075-142130- CRANE-PECOS-WARD-WINKLER-REEVES COUNTY AND UPPER TRANS PECOS- 347 PM CDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL REEVES...NORTHWESTERN CRANE...NORTHWESTERN PECOS...SOUTH CENTRAL WINKLER AND WARD COUNTIES UNTIL 430 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF B F GOODRICH TESTING TRACK AT 346 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL AFFECT FM 1927. HAIL UP TO THE SIZE OF NICKELS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3179 10304 3155 10268 3115 10316 3133 10339 TIME...MOT...LOC 2046Z 219DEG 34KT 3133 10320
Special weather statement, May 14, 4:06 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 406 PM CDT THU MAY 14 2015 NMZ033-034-142145- SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY- 306 PM MDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTHEASTERN LEA COUNTY UNTIL 345 PM MDT... A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL UP TO NICKEL-SIZE AND WIND GUSTS UP TO 50 MPH WAS LOCATED 7 MILES WEST OF JAL AT 306 PM MDT...MOVING NORTH AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3257 10332 3246 10307 3204 10316 3207 10340 TIME...MOT...LOC 2106Z 194DEG 23KT 3215 10330
Special weather statement, May 14, 4:28 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 428 PM CDT THU MAY 14 2015 TXZ058-060-067-068-075-142215- CRANE-PECOS-WARD-WINKLER-REEVES COUNTY AND UPPER TRANS PECOS- 428 PM CDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING EAST CENTRAL REEVES...EASTERN WARD...NORTHWESTERN CRANE... NORTHWESTERN PECOS AND SOUTHEASTERN WINKLER COUNTIES UNTIL 515 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF PYOTE AT 427 PM CDT...MOVING NORTHEAST AT 25 MPH. THERE IS A LINE OF STRONG STORMS FROM SOUTHERN WINKLER TO SOUTHERN WARD COUNTY. HAIL UP TO THE SIZE OF NICKELS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3199 10300 3153 10274 3120 10316 3173 10331 TIME...MOT...LOC 2127Z 220DEG 20KT 3142 10308
Local storm report, May 14, 4:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
442 PM CDT THU MAY 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL WINK 31.76N 103.15W
05/14/2015 E1.00 INCH WINKLER TX PUBLIC
QUARTER SIZE HAIL REPORTED
&&
PVLocal storm report, May 14, 4:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
453 PM CDT THU MAY 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL JAL 32.11N 103.19W
05/14/2015 E1.75 INCH LEA NM TRAINED SPOTTER
&&
PVSpecial weather statement, May 14, 4:56 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 456 PM CDT THU MAY 14 2015 TXZ058-075-142300- PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 456 PM CDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL REEVES AND NORTHWESTERN PECOS COUNTIES UNTIL 600 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF B F GOODRICH TESTING TRACK AT 456 PM CDT...MOVING NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3131 10322 3106 10302 3090 10339 3102 10355 TIME...MOT...LOC 2156Z 241DEG 15KT 3102 10339
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:15 PM CDT | Special Weather Statement | MAF | Terrell | 45 min |
| May 14, 2:35 PM CDT | Flash Flood Watch | MAF | Borden, Crane, Dawson, Ector, Glasscock, Howard and 8 more | 14 hr |
| May 14, 3:47 PM CDT | Special Weather Statement | MAF | Ward | 43 min |
| May 14, 4:01 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 59 min |
| May 14, 4:06 PM CDT | Special Weather Statement | MAF | Winkler | 39 min |
| May 14, 4:28 PM CDT | Special Weather Statement | MAF | Ward, Winkler | 47 min |
| May 14, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 65 min |
| May 14, 4:42 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Pecos, Reeves, Ward, Winkler | 63 min |
| May 14, 4:56 PM CDT | Special Weather Statement | MAF | Reeves | 64 min |
| May 14, 5:00 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 45 min |
| May 14, 5:06 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 24 min |
| May 14, 5:38 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 37 min |
| May 14, 5:42 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Ward, Winkler | 63 min |
| May 14, 5:46 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 59 min |
| May 14, 6:23 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Winkler | 22 min |
| May 14, 6:34 PM CDT | Special Weather Statement | MAF | Loving | 56 min |
| May 14, 6:38 PM CDT | Special Weather Statement | MAF | Jeff Davis | 37 min |
| May 14, 6:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 62 min |
| May 14, 6:44 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 46 min |
| May 14, 2:31 PM CDT | Special Weather Statement | MAF | Eddy | 29 min |
| May 14, 2:58 PM CDT | Special Weather Statement | MAF | Eddy | 32 min |
| May 14, 3:25 PM CDT | Special Weather Statement | MAF | Eddy | 35 min |
| May 14, 4:17 PM CDT | Severe Thunderstorm Warning | MAF | Lea | 43 min |
| May 14, 6:56 PM CDT | Special Weather Statement | MAF | Lea | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.